# SDR ASAA2023031442942

- Difficulty date: March 14, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 38,322 hours, 12,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM AT Y919 BETWEEN FR66-67 CORRODED GROUNDED - YES. REMOVED AND REPLACED LONGITUDINAL BEAM AT Y919 IAW A320 SRM 51-42-11/001  REV 144 01FEB2023 AND IAW BAC DWG D53472812 ISSUED A  T8863Q CAL DUE 06/SEP/2023    D5347209800600 BEAM ASSY PO: 1055392.3
